Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 7, NWS Fort Worth, TX

April 6, 2019Leon County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 6, 2019, 3:10 PM CDT for Leon County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 3:10 PM CDT (20:10 UTC)
Expired
Apr 6, 2019, 3:36 PM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 121 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 3:15 PM CDTHAIL 2Marquez, TXDELAYED REPORT OF GOLF BALL TO HEN EGG SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 10:35 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

138 
WFUS54 KFWD 062010
TORFWD
TXC289-062100-
/O.NEW.KFWD.TO.W.0007.190406T2010Z-190406T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
310 PM CDT SAT APR 6 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  West central Leon County in central Texas...

* Until 400 PM CDT.
    
* At 308 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 16 miles northeast of Franklin, or 27 miles southeast
  of Groesbeck, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Centerville around 345 PM CDT.

Other locations impacted by this tornadic thunderstorm include Jewett
and Marquez.

This includes Interstate 45 between mile markers 163 and 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3113 9628 3114 9630 3117 9630 3120 9631
      3122 9631 3122 9632 3123 9631 3125 9633
      3127 9631 3129 9633 3130 9633 3146 9608
      3125 9596
TIME...MOT...LOC 2008Z 233DEG 25KT 3119 9628 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Picca
1 follow-up statement
336 
WWUS54 KFWD 062036
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
336 PM CDT SAT APR 6 2019

TXC289-062045-
/O.CAN.KFWD.TO.W.0007.000000T0000Z-190406T2100Z/
Leon TX-
336 PM CDT SAT APR 6 2019

...THE TORNADO WARNING FOR WEST CENTRAL LEON COUNTY IS CANCELLED...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning has been cancelled. However
small hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM CDT for central Texas.

LAT...LON 3113 9628 3114 9630 3117 9630 3120 9631
      3122 9631 3122 9632 3123 9631 3125 9633
      3127 9631 3129 9633 3130 9633 3146 9608
      3125 9596
TIME...MOT...LOC 2034Z 233DEG 25KT 3131 9610 

$$

Picca

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 6, 12:53 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 6, 12:53 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1253 PM CDT Sat Apr 6 2019

.AVIATION...
/18z TAFs/

DFW area TAF sites:
A thunderstorm complex has cleared the terminals to the east as of
1730z. While thunderstorm winds were out of the northwest with
this convective system, they have since returned to the east or
southeast associated with our large-scale flow regime. They should
continue to become more uniform through the afternoon hours out of
the east or southeast. Additional showers will spread towards the
TAF sites over the next 1-2 hours, but this convection will be
substantially less robust than this morning's round. Occasional
lightning strikes are possible, particularly on the southeastern
periphery of the Metroplex, and will continue a TS mention at DFW,
DAL, and GKY through mid afternoon. Afterwards, some clearing
should occur with a lull in precipitation chances occurring
through the evening and overnight hours. A return of MVFR stratus
is possible after midnight, although confidence in this potential
and timing is quite low given interrupted low-level flow
associated with convection to the southeast of the airports.
Additional showers and some thunderstorms may spread into the area
Sunday afternoon from the south, and have included this mention
in the extended DFW TAF.

Waco:
Numerous showers and thunderstorms will continue across Central
Texas through the early afternoon hours, occasionally impacting
the TAF site. Coverage should decrease by late afternoon as
activity begins to shift southeastward, but will maintain a TS
mention into the early evening to account for some possible
redevelopment behind the main batch. A lull in thunderstorm
chances should occur late this evening and overnight, with some
low stratus possibly making a return after midnight. MVFR/IFR cigs
may persist into Sunday morning, with another wave of showers and
some thunderstorms pivoting northward into the TAF site.
Introduced showers and thunderstorms beginning at 15z, but
confidence in this timing remains low.

-Stalley

&&

.SHORT TERM... /Issued 342 AM CDT Sat Apr 6 2019/
/Today and Tonight/
The first in a series of shortwave troughs that will impact the
region over the next 48 hours is currently moving through West
Texas and will track generally northeast into Oklahoma and Kansas
later today. Strong forcing for ascent led to the convection
earlier in the Texas Panhandle that is now moving through
northwest Texas and western Oklahoma. A secondary line of storms
near and to the south of Midland is also organizing, further
indications that a wave of forcing will be far enough south to
rapidly lift and erode a strong capping inversion over the area
after sunrise. The airmass will become increasingly unstable today
with model guidance showing a consensus of ML CAPE of 1000 to
1500 J/kg. Deep layer bulk shear will be sufficient for
organization of convection, and while the low level wind field is
not overly strong, there is sufficient veering with height to be
concerned about some risk of tornadoes. And not to be forgotten,
the potential for heavy rainfall and flash flooding looks like it
has increased over the southern and southeastern CWA.

The primary forecast uncertainty concerns the details of the
convective evolution and its subsequent influence on the
mesoscale environment. The lack of any well defined mesoscale
boundary this morning will make for a seemingly random start to
areas of convection. While a line of storms to our west may
hold together long enough to reach the region, it is likely that
spontaneous storm development will occur ahead of it over North
and Central Texas as the cap is lifted and parcels reach their
LFC. These initial cells will have a risk of hail, perhaps quarter
to ping-pong ball size, primarily due to steep mid level lapse
rates and relatively cold temperatures aloft. As modest surface
heating occurs the tornado threat will creep upward toward midday
with any of these cells.

Eventually this morning's convection should produce enough rain
cooled downdrafts to organize an outflow boundary which should
be the focus for additional convection. Based on high resolution
models and the greater synoptic environment (a shortwave tracking
off to the northeast and leaving the region in diminishing upper
level support) it is likely that some type of boundary will set
up roughly from Waco to Athens in the region where upper level
divergence in the wind fields is maximized. This focus for
repeated convection through the afternoon and early evening
hours combined with decent moisture flux and a slow east or
southeast motion of the boundary all point toward a heavy rain
and flash flooding potential for the southeastern third of the
CWA. Locally 4+ inches of rain is possible, but the highly
uncertain evolution and the ultimate location of where this would
set up is holding us back from issuing a flash flood watch now.

The afternoon severe weather threat will likely be focused along
and to the southeast of this boundary. Provided that the boundary
is located in that Waco to Athens area, this means the severe
weather threat and rain chances will diminish for the greater DFW
area this afternoon. Along the boundary the heavy rainfall threat
will be highest, but hail and damaging wind will remain possible.
The tornado threat may be tempered if that training band of
convection does end up dominating the mesoscale environment today.
If the training band does not develop and all activity remains
scattered across the area, then the hail and tornado threat would
increase for a much larger part of North and Central Texas. In
summary, the atmosphere has all of the ingredients for severe
weather of all types today, but we'll need to see how it evolves
to tell for certain the exact nature and location of the threat.
This isn't a typical or classic severe weather setup, so remain
weather aware.

With the departing shortwave, North and Central Texas will
actually be in a region of subsidence this evening and we should
see a diminishing trend in convection after sunset. The exception
may be across the far southeast zones where that complex of
storms may be continuing to move slowly east or southeast. PoPs
tonight will be graded from 10 percent in the northwest to 60
percent in the southeast. The next wave of forcing looks like it
will hold off until after sunrise. Generally muggy conditions will
prevail with a light and confused wind field and mostly cloudy
skies.

TR.92

&&

.LONG TERM... /Issued 342 AM CDT Sat Apr 6 2019/
/Sunday Onward/

The next shortwave will be making its way into the region Sunday
morning, helping to continue the poleward mass transport and the
convective potential alive for some through the day on Sunday.
This shortwave will take a more southerly track compared to
today’s shortwave and therefore shift the potential for storms
to the south and east. There still remains uncertainty as to the
track of the shortwave and the low-level response as a pair of
surface lows will likely develop, one in the Texas Panhandle
moving to the southeast, and another along the Texas Gulf Coast
moving to the northeast. To add more ingredients to the mix, a
weak dryline will likely develop just to the west of our area in
the afternoon followed by a southeastward moving cold front Sunday
evening and night.

The latest guidance, both coarse and high-resolution, has been
favoring the surface low that will likely develop along the Texas
Gulf Coast. The airmass across the Brazos Valley and points south
will be characterized by highly anomalous precipitable water
values just as the best ascent is making its way across the
region. This would allow for a complex of storms to likely develop
well south of our region, with the northern portion of the storm
complex impacting those across Central Texas and the Brazos Valley
Sunday afternoon and evening. ML CAPE values will likely be
between 2000-2500 J/Kg with 40-45 kts of 0-6km bulk shear ahead of
the incoming round of storms, leading to a continued threat for
some strong to severe thunderstorms. The main threats will be from
large hail and damaging winds, but once again an isolated tornado
cannot be ruled out.

As is usually the case with this type of scenario, the complex
across the south will prevent the continued northward transport of
moisture and effectively prevent much thunderstorm activity for
North Texas. With the 500mb low likely centered across North
Texas, can’t rule out a few showers but overall instability will
be on a downward trend in the afternoon along with increasing
subsidence. The cold front will help to finally push all
thunderstorms to the east of our area Sunday night, ending the
threat of severe weather for North and Central Texas. Northerly
winds and pressure rises are expected to commence early morning
and any remnant precipitation will be confined to our far eastern
counties. By Monday afternoon, the region will likely be
precipitation free with mostly to partly sunny skies. Even though
northerly winds will be in place on Monday, high temperatures are
still expected to climb into the upper 70s and lower 80s.

Tuesday through Friday will remain precipitation free as upper
level troughing diverts all storm systems well north of our
region. This will also allow for temperatures to rise into the
upper 80s and lower 90s for portions of North and Central Texas
Tuesday and Wednesday. For those that think this is too hot, a
cold front will swing through the region Wednesday night and
Thursday, bringing highs back into the upper 60s along the Red
River and mid 70s along the Red River Friday and Saturday.

The next storm system will be approaching the region next
weekend, once again increasing precipitation chances. As of now,
it appears that instability will be slow to recover, keeping the
threat of severe weather low. For now, showers and storms appear
possible, with temperatures remaining around normal for this time
of the year.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  64  77  60  81 / 100  30  20  20  10
Waco                74  63  75  58  81 / 100  40  40  20  10
Paris               70  62  74  58  76 /  90  40  40  30  10
Denton              74  62  78  57  80 / 100  20  20  20   5
McKinney            72  62  75  58  79 / 100  30  20  20  10
Dallas              75  64  77  61  81 / 100  30  30  20  10
Terrell             74  64  75  59  79 / 100  40  30  30  10
Corsicana           73  64  74  60  79 / 100  50  40  30  10
Temple              75  63  76  58  81 / 100  50  40  20  10
Mineral Wells       77  61  79  56  82 / 100  20  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

26/79
Hazardous weather outlook, Apr 6, 4:38 AM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
438 AM CDT Sat Apr 6 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070945-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
438 AM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible today and tonight
across North and Central Texas. The threat will be increasing west
of I-35 this morning, encompassing most of North and Central Texas by
midday, and then possibly shifting southeast of a Lampasas to
Hillsboro to Canton line this afternoon and early evening. Large hail
between quarter and ping pong ball size, damaging winds in excess of
60 miles per hour, and isolated tornadoes will all be possible. In
addition to the severe weather, the threat of flash flooding will
increase across Central Texas northeastward into East Texas this
afternoon with any slow moving storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm activity will continue on Sunday mainly for areas east
of Interstate 35. Strong to severe thunderstorms will be possible
mainly across Central Texas and the Brazos Valley. Large hail,
damaging winds and isolated tornadoes will also be possible.
Depending on today's rainfall amounts, any additional rain across
Central Texas on Sunday may pose a continued flash flooding potential
Sunday afternoon and evening.

The severe thunderstorm threat will end from west to east Sunday
night with the arrival of a cold front.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested Saturday.

In the hours before

Special weather statement, Apr 6, 11:36 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1136 AM CDT SAT APR 6 2019

TXZ105-107-123-061700-
Hunt TX-Hopkins TX-Rains TX-
1136 AM CDT SAT APR 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...SOUTHWESTERN
HOPKINS AND RAINS COUNTIES UNTIL NOON CDT...

At 1136 AM CDT, Doppler radar was tracking a strong thunderstorm near
Quinlan, or 9 miles south of Greenville, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Greenville, West Tawakoni, Quinlan, Emory, East Tawakoni, Hawk Cove,
Point and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

If on or near Lake Tawakoni or Lake Fork Reservoir, get out of the
water and move indoors or inside a vehicle. If you can hear thunder,
you are close enough to be struck by lightning. Do not be caught on
the water in a thunderstorm.

&&

A Tornado Watch remains in effect until 600 PM CDT for north central
Texas.

LAT...LON 3296 9563 3296 9566 3282 9565 3290 9618
      3308 9616 3309 9562
TIME...MOT...LOC 1636Z 273DEG 34KT 3299 9608

Godwin
Special weather statement, Apr 6, 11:42 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1142 AM CDT SAT APR 6 2019

TXZ157>160-061715-
Falls TX-Coryell TX-McLennan TX-Bell TX-
1142 AM CDT SAT APR 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCLENNAN...EAST
CENTRAL CORYELL...NORTHEASTERN BELL AND WEST CENTRAL FALLS COUNTIES
UNTIL 1215 PM CDT...

At 1142 AM CDT, Doppler radar was tracking a strong thunderstorm near
Morgan's Point Resort, or 7 miles northwest of Belton, moving
northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Temple, Belton, McGregor, Morgan's Point Resort, Lorena, Troy,
Bruceville-Eddy, Moody and Mother Neff State Park.

A Tornado Watch remains in effect until 600 PM CDT for central Texas.

LAT...LON 3102 9747 3115 9767 3150 9739 3131 9710
TIME...MOT...LOC 1642Z 219DEG 35KT 3115 9753

Picca
Special weather statement, Apr 6, 11:58 AM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1158 AM CDT SAT APR 6 2019

TXZ160>162-174-175-061745-
Robertson TX-Falls TX-Limestone TX-Leon TX-Milam TX-
1158 AM CDT SAT APR 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON...NORTHEASTERN
MILAM...WEST CENTRAL LEON...SOUTHEASTERN LIMESTONE AND EASTERN FALLS
COUNTIES UNTIL 1245 PM CDT...

At 1157 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Rosebud, or 14 miles south of Marlin, moving northeast
at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bremond, Thornton, Kosse and Marquez.

A Tornado Watch remains in effect until 600 PM CDT for central Texas.

LAT...LON 3096 9677 3110 9699 3156 9664 3128 9611
TIME...MOT...LOC 1657Z 216DEG 38KT 3111 9684

Picca
Special weather statement, Apr 6, 12:06 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1206 PM CDT SAT APR 6 2019

TXZ158-160-174-061745-
Falls TX-Milam TX-Bell TX-
1206 PM CDT SAT APR 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILAM...EAST CENTRAL
BELL AND SOUTH CENTRAL FALLS COUNTIES UNTIL 1245 PM CDT...

At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Rogers, or 12 miles west of Cameron, moving northeast
at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cameron, Rosebud, Rogers and Buckholts.

A Tornado Watch remains in effect until 600 PM CDT for central Texas.

LAT...LON 3079 9730 3090 9725 3103 9714 3106 9712
      3112 9703 3094 9675 3093 9676 3070 9717
TIME...MOT...LOC 1706Z 221DEG 33KT 3081 9718

Picca
Special weather statement, Apr 6, 1:12 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
112 PM CDT SAT APR 6 2019

TXZ174-061915-
Milam TX-
112 PM CDT SAT APR 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 215 PM CDT...

At 111 PM CDT, Doppler radar was tracking a strong thunderstorm over
Thrall, or near Taylor, moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm. This storm is being monitored for further strengthening,
which could require a severe thunderstorm warning.

Locations impacted include...
Rockdale, Cameron, Thorndale, Buckholts and Milano.

A Tornado Watch remains in effect until 600 PM CDT for central Texas.

LAT...LON 3073 9727 3076 9731 3089 9726 3099 9705
      3065 9679 3046 9715
TIME...MOT...LOC 1811Z 224DEG 21KT 3060 9731

Picca
Special weather statement, Apr 6, 2:27 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
227 PM CDT SAT APR 6 2019

TXZ162-175-062015-
Robertson TX-Leon TX-
227 PM CDT SAT APR 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON AND WEST
CENTRAL LEON COUNTIES UNTIL 315 PM CDT...

At 226 PM CDT, Doppler radar was tracking a strong thunderstorm over
Franklin, or 13 miles northeast of Hearne, moving northeast at 30
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Franklin and Marquez.

A Tornado Watch remains in effect until 600 PM CDT for central Texas.

LAT...LON 3093 9648 3105 9664 3131 9641 3133 9636
      3117 9615
TIME...MOT...LOC 1926Z 222DEG 24KT 3105 9650

Picca

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:26 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
Apr 6, 7:48 AM CDTSpecial Weather StatementFWDEastland27 min
Apr 6, 7:50 AM CDTRiver Flood WarningFWDHunt50 hr
Apr 6, 7:50 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Apr 6, 8:17 AM CDTSpecial Weather StatementFWDJack, Montague, Wise28 min
Apr 6, 8:43 AM CDTSpecial Weather StatementFWDErath47 min
Apr 6, 9:08 AM CDTSpecial Weather StatementFWDHood37 min
Apr 6, 9:30 AM CDTSpecial Weather StatementFWDLampasas30 min
Apr 6, 9:53 AM CDTSpecial Weather StatementFWDTarrant37 min
Apr 6, 10:12 AM CDTSpecial Weather StatementFWDFalls33 min
Apr 6, 10:28 AM CDTSpecial Weather StatementFWDEllis, Hill32 min
Apr 6, 10:34 AM CDTSpecial Weather StatementFWDDallas26 min
Apr 6, 10:59 AM CDTAreal Flood AdvisoryFWDBell, Coryell, Falls, McLennan3 hr
Apr 6, 11:00 AM CDTSpecial Weather StatementFWDEllis30 min
Apr 6, 11:36 AM CDTSpecial Weather StatementFWDRains24 min
Apr 6, 11:42 AM CDTSpecial Weather StatementFWDBell33 min
Apr 6, 11:47 AM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains43 min
Apr 6, 11:58 AM CDTSpecial Weather StatementFWDRobertson47 min
Apr 6, 12:06 PM CDTSpecial Weather StatementFWDMilam39 min
Apr 6, 12:34 PM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson22 min
Apr 6, 1:12 PM CDTSpecial Weather StatementFWDMilam63 min
Apr 6, 1:20 PM CDTAreal Flood AdvisoryFWDEllis, Hill, Navarro3 hr
Apr 6, 1:58 PM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 6, 2:03 PM CDTAreal Flood AdvisoryFWDBell, Falls, Limestone, Milam3 hr
Apr 6, 2:06 PM CDTTornado WarningFWDMilam39 min
Apr 6, 2:27 PM CDTSpecial Weather StatementFWDRobertson48 min
Apr 6, 2:30 PM CDTTornado WarningFWDLeon, Robertson45 min
Apr 6, 2:37 PM CDTTornado WarningFWDMilam38 min
Apr 6, 3:05 PM CDTTornado WarningFWDMilam40 min
Apr 6, 3:29 PM CDTTornado WarningFWDMilam, Robertson46 min
Apr 6, 3:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon63 min
Apr 6, 3:48 PM CDTSevere Thunderstorm WarningFWDMilam57 min
Apr 6, 4:05 PM CDTTornado WarningFWDLeon, Robertson40 min
Apr 6, 4:23 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon3 hr
Apr 6, 4:38 PM CDTTornado WarningFWDLeon37 min
Apr 6, 4:44 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson61 min
Apr 6, 5:16 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon74 min
Apr 6, 6:40 PM CDTSevere Thunderstorm WarningFWDLeon20 min
Apr 6, 6:52 PM CDTSpecial Weather StatementFWDMilam38 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.